advertisement
Question
Posted by: CLARA | 2012/09/09

Minerva

I''ve been using Minerva for 3 years, and me and my partner had intercourse when he came inside me, the next morning I did not take the pill on the same time as the day before, should I take the morning after? On the pill my period shoild come in a week?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you were late by a few hours it should not make much diffeence.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012/09/17

If you were late by a few hours it should not make much diffeence.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement